Об изгибании выпуклых многогранников с границей

Л.А. Шор

Matematiceskij sbornik (1958)

  • Volume: 87, Issue: 4, page 471-488
  • ISSN: 0368-8666

How to cite


Шор, Л.А.. "Об изгибании выпуклых многогранников с границей." Matematiceskij sbornik 87.4 (1958): 471-488. <http://eudml.org/doc/69369>.

author = {Шор, Л.А.},
journal = {Matematiceskij sbornik},
keywords = {metric geometry; convex geometry; integral geometry},
language = {rus},
number = {4},
pages = {471-488},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об изгибании выпуклых многогранников с границей},
url = {http://eudml.org/doc/69369},
volume = {87},
year = {1958},

AU - Шор, Л.А.
TI - Об изгибании выпуклых многогранников с границей
JO - Matematiceskij sbornik
PY - 1958
PB - Tipogr. Lissnera i Sobko
VL - 87
IS - 4
SP - 471
EP - 488
LA - rus
KW - metric geometry; convex geometry; integral geometry
UR - http://eudml.org/doc/69369
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.